Home » Frequently asked Questions on Health » Are my periods delayed due to the drugs I am taking?

Are my periods delayed due to the drugs I am taking?

Q: I underwent a DNC last month. The doctors gave me Cefakind- 250, Combiflam and Methergin. I got my period for seven days. This month I didn't get my period. Is the delay due the medicine?

A:Not unless you have conceived. After DNC, sometimes period get irregular. One of the two brands consumed by you does not appear on the national and international data bank of quality products. There are scores, sometimes hundreds, of brands of the same medicine. Against about 300 pharmaceutical manufacturers in western countries like Britain, there are over 20,000 producers in India that market more than 40,000 brands. Most manufacturers do not have quality-testing laboratories. Hence selection of brands is important. Many companies give incentives to prescribers to patronise their products. Patients should check the reputation of manufacturers before consuming medicines.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------